MathSciNet Relay Station
MathSciNet bibliographic data
MR524290 (80c:06017) 06D05
Markowsky, George Free completely distributive lattices. Proc. Amer. Math. Soc. 74 (1979), no. 2, 227–228.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement